# SDR HEEA0015796

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407MM
- Make and model: Bell 407
- Aircraft serial: 53060
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bushing
- Part number: 406010425107
- Condition: Worn
- Location: M/R Lever Assy
- Part time: 1,880 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVER ASSEMBLY HAS WORN BUSHINGS.  SERIAL NUMBERS REMOVED ARE A1708 AND A1719.
